I have had an elevated white blood count the last two times I have had my blood drawn. I take 100 mg of Topamax per day. I read somewhere that anti seizure medications could cause an elevated WBC. Can anyone tell me if this has happened to them before?? Thanks so much.
I've personally never heard of Topamax causing a rise in your WBC count but it can decrease your WBC count which is commonly called Leukopenia. I hope this helps! Merry Christmas! Happy Holidays!
I am 52 years old and I have been taking topamax for two years now 50 mil. and twice during blood tests my white blood count has came back high, so there must be a link to white blood cell elevations
- Topamax Information for Consumers
- Topamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Oct 2010 • 2 answers
Updated 27 Apr 2012 • 1 answer
Updated 28 Mar 2013 • 2 answers
Updated 27 Aug 2013 • 1 answer
Updated 8 Sep 2013 • 2 answers